Subscribe Now Subscribe Today
Science Alert
 
FOLLOW US:     Facebook     Twitter
Blue
   
Curve Top
Asian Journal of Algebra
  Year: 2008 | Volume: 1 | Issue: 1 | Page No.: 10-14
DOI: 10.3923/aja.2008.10.14
Some Transformation Schemes Involving the Special (132)-Avoiding Permutation Patterns and a Binary Coding: An Algorithmic Approach
Aminu Alhaji Ibrahim

Abstract:
Some transformations have been designed and used on the Special (132)-avoiding Patterns of Permutations reported earlier by the Author. In this report, an algorithm has also been used to derive some matrix representations of the special permutation Scheme using binary coding. By the current development, an important theorem has now been formulated expressing some useful relationships between this scheme and a system of cellular algebra.
PDF Fulltext XML References Citation Report Citation
 RELATED ARTICLES:
  •    Research on SCTP-Based TML for ForCES Routers
How to cite this article:

Aminu Alhaji Ibrahim , 2008. Some Transformation Schemes Involving the Special (132)-Avoiding Permutation Patterns and a Binary Coding: An Algorithmic Approach. Asian Journal of Algebra, 1: 10-14.

DOI: 10.3923/aja.2008.10.14

URL: https://scialert.net/abstract/?doi=aja.2008.10.14

 
COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 

       

       

Curve Bottom